Jump to content
CrazyBoards.org

BenyaMarubo

Member
  • Posts

    2
  • Joined

  • Last visited

  1. Hi everybody! Will try to sum up shortly the nature of my problem: - Jun'17. Big family tragedy. Got nervous, could barely sleep at night (3-4 hours daily max.), lost appetite. Used simple herbs-based anti-axiety pills to calm myself. No big impact. - Jul'17. Nervousness continues, sleepless nights, poor appetite. Added other more potent natural pills (as I live in Germany - Neurexam). Took Stillnox (aka Zolpidem) as sleeping aid. To no avail. To calm down took 1 single pill of Laif 900 (Saint John's Wort, SJW). My anxiety paradoxically increased even further. maybe because I drank juices (which is not advisable with SJW). As my nervousness continued went to doctor, who prescribed escitalopram 10 mg per day (in the morning). To be on the safe side, took half of the pill (i.e. 5 mg), immediately felt unwell (sweating, heart palpitations, giddiness). Took char coal to wash the pill out. As I did not know what an antidepressant is (thought it to be a sort of anti-anxiety / sleeping pill), took 2.5 mg before sleep for the next 2-3 days. My agitation got worse. In retrospect I think that I provoked a mild serotonin syndrome, given that I took escitalopram soon after taking SJW. My body was shaking, trembling, I was not able to control my hands. Neede even to call sick from work. Got strange suicidal thought which I had never had in my life. Did not know this state was provoked by pills. I somehow foolishly decided that because of my insomnia and malnutrition, my brain started to die off. Dropped escitalopram. Got electric splashes in my head. Panicked. Did not know it was a side effect of escitalopram withdrawal. Was afraid that my brain was harmed beyond repair and decided to commit suicide by jumping from the balcony. My relative held me tight, but I somehow managed to drop him on the floor and get loose. Panicked that I harmed my relative. I called ambulance but they came not alone but with ... police (apparently neighbors called them as I shouted a lot). Was not able to understan what was going on, tried to jump off the balcony in the presence of doctors / cops. Was hospitalized in the ward involuntarily. - Aug'17. Spent 14 days in the ward on 4 mg risperidone (aka risperdal) daily in pill form + tranquilizer (lorazepam). After this "treatment" did not feel well. No thoughts, no emotions, personality erased. Dropped risperidone cold turkey. Was not able to sleep for a week. Went to private psychiatrist. He reinstated risperidone at 1 mg ( I went from 1 mg daily to 0 within 1 month) + gave lerivone (mianserin) 15 mg as antidepressant for sleep. Have been on various doses of mianserin (from 15 mg up to 45 mg and then progressively down to 0) from September to December (i.e. 3 months). Dropped the last 5 mg cold turkey. Since Dec'17 - drug free. Though my initially poor thinking / no thoughts etc has dramatically improved (thanks God), I still suffer from a symptom which first appeared somewhere in mid November: genital numbness, loss of sexual interest, decrease in libido. I found out it is PSSD. My questions are as follows, to which I would kindly ask to help me: 1. Why is this impotence? What is the more likely culprit: risperidone or mianserin. I ask as I have read that SSRI / SNRI are the most likely culprits of PSSD, whereas mianserin is actually used to treat it (with varying success though). 2. How can it be cured? 3. Has anyone experienced reduced eyesight (increased myopia) on antipsychotics / antidepressants and will the issue resolve itself? Thank you very much in advance for your kind help !!!!
×
×
  • Create New...